Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 21, 2014, 9:02 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 9:02 PM CST (03:02 UTC)
- Expired
- Feb 23, 2014, 2:59 AM CST
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
084 WHUS73 KMKX 220302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST FRI FEB 21 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND AND STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN. LMZ643>646-221115- /O.EXP.KMKX.GL.W.0008.000000T0000Z-140222T0300Z/ /O.NEW.KMKX.SC.Y.0022.140222T0302Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 PM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS EXPIRED. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 2 TO 4 FEET IN ICE FREE AREAS OVER THE OPEN WATERS. HOWEVER...THE BRISK WEST WINDS MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE ACROSS THE NEARSHORE WATERS. THIS WOULD RESULT IN HIGHER WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
5 follow-up statements
760 WHUS73 KMKX 220941 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CST SAT FEB 22 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND AND STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN. WIND GUSTS TO 25 KNOTS CAN BE EXPECTED AT TIMES...WITH GUSTS TO 30 KNOTS TOWARDS SHEBOYGAN. LMZ643>646-221745- /O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES TOWARDS SHEBOYGAN. * WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE AREAS WITH HIGHER WAVE HEIGHTS TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
987 WHUS73 KMKX 221522 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST SAT FEB 22 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN. WIND GUSTS TO 25 KNOTS CAN BE EXPECTED AT TIMES...WITH GUSTS TO 30 KNOTS TOWARDS SHEBOYGAN. LMZ643>646-222330- /O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS AT TIMES TOWARDS SHEBOYGAN. * WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE AREAS...WITH HIGHER WAVE HEIGHTS TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
555 WHUS73 KMKX 222124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST SAT FEB 22 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN TONIGHT. WIND GUSTS TO 25 KNOTS CAN BE EXPECTED AT TIMES. WINDS WILL DECREASE FOR A TIME ON SUNDAY...BEFORE INCREASING AGAIN LATE SUNDAY AND SUNDAY NIGHT. LMZ643>646-230530- /O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS SUNDAY MORNING. * WAVES: WAVES IN GENERAL WILL BE 1 TO 2 FEET IN ICE FREE AREAS...WITH 2 TO 4 FOOT WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
227 WHUS73 KMKX 230313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CST SAT FEB 22 2014 ...BRISK WEST WINDS TO CONTINUE THIS WEEKEND... .THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL BRING BRISK WEST WINDS TO LAKE MICHIGAN TONIGHT. WIND GUSTS TO 25 KNOTS CAN BE EXPECTED AT TIMES. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED THROUGH SUNDAY AND INTO MONDAY. LMZ643>646-231115- /O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: WEST 10 TO 20 KNOTS. WIND GUSTS TO 25 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 1 TO 2 FEET IN ICE FREE AREAS...WITH 2 TO 4 FOOT WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
517 WHUS73 KMKX 230859 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 AM CST SUN FEB 23 2014 ...WINDS HAVE DIMINISHED... .WEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WEST WINDS WILL REMAIN AT 10 TO 20 KNOTS THROUGH THE MORNING WITH A FEW GUSTS TO 25 KNOTS IN ICE FREE AREAS. LMZ643>646-231000- /O.CAN.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 AM CST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WEST WINDS WILL REMAIN AT 10 TO 20 KNOTS THROUGH THE MORNING WITH A FEW GUSTS TO 25 KNOTS IN ICE FREE AREAS. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 2:48 PM CST, 6 hours 14 minutes earlier.
Area forecast discussion, Feb 21, 2:48 PM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CST FRI FEB 21 2014
.SHORT TERM...
.TONIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.
STRONG LOW PRESSURE CONTINUES TO GRADUALLY PULL AWAY FROM THE REGION
THIS AFTERNOON. THE STRONG PRESSURE GRADIENT WILL CONTINUE TO
GRADUALLY WEAKEN INTO TONIGHT...ALLOWING FOR GUSTS TO WEAKEN AROUND
OR BELOW 39 KNOTS AT 21Z...AND TO AROUND 30 KNOTS BY 00Z SATURDAY.
THUS...WILL ALLOW THE WIND ADVISORY TO EXPIRE.
WINDS WILL REMAIN WESTERLY TONIGHT INTO SATURDAY...AS PRESSURE
GRADIENT REMAINS SOMEWHAT TIGHT WITH INFLUENCE OF CANADIAN HIGH
PRESSURE WELL TO THE NORTHWEST. CLOUDS WILL SHIFT NORTHEAST OUT OF
THE AREA BY SUNSET. AREAS OF LOW TO MID LEVEL CLOUDS WILL PASS BY
THE AREA JUST TO THE SOUTH AND SOUTHWEST OF THE AREA TONIGHT INTO
SATURDAY. THIS PERIOD SHOULD BE MOSTLY CLEAR.
COLDER AIR WILL CONTINUE TO POUR INTO THE AREA DURING THIS TIME.
LOWS TONIGHT SHOULD DROP INTO THE SINGLE DIGITS NORTHWEST TO TEENS
SOUTHEAST. HIGHS SATURDAY WILL BE IN THE 20S...HIGHER IN THE
SOUTHEAST.
.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH
THE MAIN POLAR JET EXTENDS ACROSS THE MID MISSISSIPPI AND OHIO
VALLEY AREA AT THE BASE OF THE BROAD UPPER CANADIAN TROUGH. 700 MB
DOWNWARD MOTION SATURDAY NIGHT BECOMES WEAK UPWARD DURING THE DAY
SUNDAY. 850/700 MB RELATIVE HUMIDITY IS LOW...ALTHOUGH SOME HIGHER
RH ACROSS THE UPPER GREAT LAKES GETS CLOSE TO THE FOND DU LAC AND
SHEBOYGAN AREA ON SUNDAY.
NOT MUCH CHANGE WITH THE SURFACE HIGH STILL RIDGING THROUGH THE
PLAINS TOWARDS THE MISSISSIPPI RIVER. SURFACE GRADIENT STILL WILL
SUPPORT ENOUGH WIND TO REDUCE WIND CHILLS TO NEAR 5 BELOW TO
10 BELOW SATURDAY NIGHT AND AROUND 5 ABOVE DURING THE DAY.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH
ONE SHORTWAVE MOVES INTO SOUTHEAST CANADA WHILE A SECOND
EXITS THE NORTHERN ROCKIES. 700 MB DOWNWARD MOTION BECOME WEAKLY
UPWARD OVER THE WEST MONDAY AFTERNOON. 700 MB RH INCREASES IN
AREAS WEST OF MADISON BY EVENING...BUT SATURATION IS STILL ALONG
AND WEST OF THE MISSISSIPPI RIVER ON THE NAM. THE GFS AND ECMWF
ARE FASTER AND BRINGS IN LIGHT SNOW TO MUCH OF SOUTHERN WISCONSIN
MONDAY AFTERNOON.
THE SURFACE WINDS FINALLY BECOME LIGHT AS THE SURFACE RIDGE BUILDS
INTO SOUTHERN WISCONSIN MONDAY AFTERNOON.
.LONG TERM...
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH
A MID/UPPER SHORTWAVE MOVES ACROSS WISCONSIN MONDAY NIGHT. THE 00Z
ECMWF IS A LITTLE SLOWER AND FARTHER NORTH. THEN A SECOND
SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS AND APPROACHES THE
UPPER MISSISSIPPI VALLEY TUESDAY.
ANY LIGHT SNOW SHOULD END BY SUNRISE TUESDAY AS HIGH PRESSURE
BUILDS ACROSS THE EASTERN PLAINS TOWARDS THE UPPER MISSISSIPPI
VALLEY.
.WEDNESDAY...FORECAST CONFIDENCE...HIGH
THE LARGE MID/UPPER TROUGH CUTS OFF AND DROPS TO JUST NORTH OF
LAKE SUPERIOR.
THE LARGE RIDGE OF HIGH PRESSURE DROPS SOUTH ACROSS THE MIDDLE OF
THE U.S. THICKNESS VALUES DROP TO AROUND 490 TO 510 DECAMETERS
.WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE...HIGH
BOTH THE 12Z GFS AND 00Z ECMWF BRING A SURFACE TROUGH ACROSS
SOUTHERN WISCONSIN WEDNESDAY NIGHT. MOISTURE IS LIMITED WITH ONLY
A FEW HUNDRETHS MAINLY ON THE GFS.
THEN THE COLD AIR GETS REINFORCED WITH RATHER BRISK NORTHWEST
WINDS THURSDAY. HIGH PRESSURE MOVES ACROSS WISCONSIN THURSDAY
NIGHT AND FRIDAY WITH VERY COLD TEMPERATURES THURSDAY NIGHT.
.AVIATION/00Z TAFS/...
SOUTHWEST TO WEST WINDS OF 22 TO 25 KNOTS...GUSTING TO 33 TO 38
KNOTS...WILL GRADUALLY SUBSIDE INTO EARLY TONIGHT ACROSS TAF SITES.
THIS IS IN RESPONSE TO STRONG LOW PRESSURE MOVING FURTHER AWAY FROM
THE REGION. STILL MAY SEE WESTERLY GUSTS TO AROUND 20 KNOTS AT TIMES
ON SATURDAY. MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT AND SATURDAY.
&&
.MARINE...
THE GALE WARNING HAS BEEN EXTENDED UNTIL 03Z SATURDAY ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN. STRONG PRESSURE GRADIENT WILL
SLOWLY WEAKEN TONIGHT. THIS WILL ALLOW FOR SOUTHWEST TO WEST GUSTS
OF 35 TO 40 KNOTS EARLY THIS EVENING TO WEAKEN TO AROUND 30 KNOTS BY
LATER THIS EVENING. HIGH WAVES OF 3 TO 5 FEET ARE EXPECTED IN ICE
FREE AREAS INTO THIS EVENING...BEFORE DIMINISHING LATER TONIGHT.
A SMALL CRAFT ADVISORY WILL BE NEEDED FOR AT TIME LATER TONIGHT FOR
GUSTY WEST WINDS TO 30 KNOTS. THE PRESSURE GRADIENT WILL REMAIN
FAIRLY TIGHT THROUGH THE WEEKEND...POSSIBLY ALLOWING FOR 25 KNOT
GUSTS TO OCCUR. A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES OVER
THE WEEKEND.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR WIZ046-047-051-
052-056>060-062>072.
LM...GALE WARNING UNTIL 9 PM CST THIS EVENING FOR LMZ643>646.
&&
TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...HENTZHazardous weather outlook, Feb 21, 2:54 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 PM CST FRI FEB 21 2014 WIZ046-047-051-052-056>060-062>072-222100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 254 PM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY IT WILL TURN COLDER NEXT WEEK. WIND CHILLS WEDNESDAY NIGHT INTO THURSDAY MORNING MAY DROP TO 20 TO 30 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-222100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 PM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT UNTIL 9 PM FOR STRONG WESTERLY WINDS WINDS WILL DIMINISH DURING THE EVENING WITH A SMALL CRAFT ADVISORY LIKELY ONCE THE GALE WARNING EXPIRES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY BRISK NORTHWEST WINDS WILL BE NEAR SMALL CRAFT ADVISORY CRITERIA THROUGH SUNDAY. NORTHWEST TO WEST WINDS MAY APPROACH GALE CRITERIA TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 21, 6:47 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM NON-TSTM WND GST 2 NE EAST TROY 42.81N 88.37W
02/21/2014 M53.00 MPH WALWORTH WI TRAINED SPOTTER
FROM SOCIAL MEDIA RECORDED ON LOCAL WEATHER STATION.
&&
ETLocal storm report, Feb 21, 8:52 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM NON-TSTM WND GST SHEBOYGAN C-MAN 43.75N 87.69W
02/20/2014 M56.00 MPH SHEBOYGAN WI C-MAN STATION
49 KNOT WIND GUST.
0715 PM NON-TSTM WND GST MINERAL POINT AIRPORT 42.89N 90.23W
02/20/2014 M46.00 MPH IOWA WI AWOS
40 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS.
0745 PM NON-TSTM WND GST JANESVILLE AIRPORT 42.62N 89.04W
02/20/2014 M46.00 MPH ROCK WI AWOS
WIND GUST OF 40 KNOTS WITH SUSTAINED WINDS OF 37 KNOTS OR
43 MPH.
0815 PM NON-TSTM WND GST WATERTOWN AIRPORT 43.17N 88.72W
02/20/2014 M44.00 MPH JEFFERSON WI AWOS
38 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS OR 32
MPH.
0815 PM NON-TSTM WND GST BURLINGTON AIRPORT 42.69N 88.30W
02/20/2014 M51.00 MPH WALWORTH WI ASOS
44 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS OR 32
MPH.
0820 PM NON-TSTM WND GST KENOSHA C-MAN 42.59N 87.81W
02/20/2014 M54.00 MPH KENOSHA WI C-MAN STATION
WIND GUST OF 47 KNOTS.
0835 PM HIGH SUST WINDS JUNEAU DODGE AIRPORT 43.43N 88.70W
02/20/2014 M31.00 MPH DODGE WI AWOS
HIGH SUSTAINED WINDS OF 27 KNOTS WITH A GUST TO 35 KNOTS.
0835 PM NON-TSTM WND GST RACINE BATTEN AIRPORT 42.76N 87.81W
02/20/2014 M51.00 MPH RACINE WI ASOS
WIND GUST OF 44 KNOTS.
0839 PM NON-TSTM WND GST KENOSHA 42.58N 87.82W
02/20/2014 M54.00 MPH KENOSHA WI ASOS
47 KNOT WIND GUST.
0845 PM NON-TSTM WND GST MILWAUKEE TIMMERMAN AIR 43.11N 88.03W
02/20/2014 M46.00 MPH MILWAUKEE WI ASOS
40 KNOT WIND GUST WITH SUSTAINED WINDS OF 27 KNOTS OR 31
MPH.
0855 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
02/20/2014 M52.00 MPH KENOSHA WI ASOS
45 KNOT WIND GUST.
0900 PM NON-TSTM WND GST HORICON 43.44N 88.64W
02/20/2014 M70.00 MPH DODGE WI MESONET
FROM RAWS.
0912 PM NON-TSTM WND GST MADISON TRUAX AIRPORT 43.14N 89.33W
02/20/2014 M38.00 MPH DANE WI ASOS
SUSTAINED WIND OF 23 MPH
0943 PM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
02/20/2014 M45.00 MPH SHEBOYGAN WI ASOS
39 KNOT WIND GUST WITH SUSTAINED WINDS OF 31 KNOTS OR 36
MPH.
0120 AM NON-TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
02/21/2014 M45.00 MPH SAUK WI ASOS
SUSTAINED WIND SPEED OF 32 MPH
0139 AM NON-TSTM WND GST MONROE 42.60N 89.64W
02/21/2014 M52.00 MPH GREEN WI AWOS
36 KNOT SUSTAINED WIND...OR 42 MPH.
0204 AM NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
02/21/2014 M53.00 MPH MILWAUKEE WI ASOS
SUSTAINED WIND OF 37 MPH
0208 AM NON-TSTM WND GST MILWAUKEE 43.03N 87.92W
02/21/2014 M47.00 MPH MILWAUKEE WI ASOS
0215 AM NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
02/21/2014 M44.00 MPH SAUK WI AWOS
SUSTAINED WIND AT 23 MPH
0234 AM NON-TSTM WND GST RACINE 42.73N 87.78W
02/21/2014 M45.00 MPH RACINE WI ASOS
0243 AM NON-TSTM WND GST KENOSHA 42.58N 87.82W
02/21/2014 M46.00 MPH KENOSHA WI ASOS
SUSTAINED WIND OF 36 MPH
0255 AM NON-TSTM WND GST JUNEAU 43.41N 88.70W
02/21/2014 M46.00 MPH DODGE WI AWOS
SUSTAINED WIND OF 36 MPH
0255 AM NON-TSTM WND GST MONROE 42.60N 89.64W
02/21/2014 M44.00 MPH GREEN WI AWOS
SUSTAINED WIND OF 32 MPH.
0255 AM NON-TSTM WND GST MINERAL POINT AIRPORT 42.89N 90.23W
02/21/2014 M43.00 MPH IOWA WI AWOS
SUSTAINED WIND OF 24 MPH
0255 AM NON-TSTM WND GST JANESVILLE 42.68N 89.02W
02/21/2014 M45.00 MPH ROCK WI AWOS
SUSTAINED WIND OF 31 MPH
0325 AM NON-TSTM WND GST MILWAUKEE 43.03N 87.92W
02/21/2014 M49.00 MPH MILWAUKEE WI ASOS
0328 AM NON-TSTM WND GST KENOSHA 42.58N 87.82W
02/21/2014 M47.00 MPH KENOSHA WI ASOS
0341 AM NON-TSTM WND GST FOND DU LAC AIRPORT 43.77N 88.49W
02/21/2014 M48.00 MPH FOND DU LAC WI ASOS
SUSTAINED WIND OF 33 MPH
0347 AM NON-TSTM WND GST SHEBOYGAN 43.75N 87.72W
02/21/2014 M47.00 MPH SHEBOYGAN WI ASOS
0415 AM NON-TSTM WND GST MONROE AIRPORT 42.62N 89.59W
02/21/2014 M53.00 MPH GREEN WI AWOS
SUSTAINED WIND OF 35 MPH
0524 AM NON-TSTM WND GST RACINE BATTEN AIRPORT 42.76N 87.81W
02/21/2014 M50.00 MPH RACINE WI ASOS
SUSTAINED WIND OF 32 MPH
0637 AM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
02/21/2014 M52.00 MPH KENOSHA WI ASOS
SUSTAINED WIND OF 41 MPH
0919 AM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
02/21/2014 M51.00 MPH SHEBOYGAN WI ASOS
SUSTAINED WIND OF 39 MPH
0945 AM NON-TSTM WND GST JANESVILLE AIRPORT 42.62N 89.04W
02/21/2014 M46.00 MPH ROCK WI AWOS
SUSTAINED WIND OF 37 MPH
1150 AM NON-TSTM WND GST 2 NE EAST TROY 42.81N 88.37W
02/21/2014 M53.00 MPH WALWORTH WI TRAINED SPOTTER
FROM SOCIAL MEDIA RECORDED ON LOCAL WEATHER STATION.
&&
ETNearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.